# SDR 2025FA0000255

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Aircraft: N747EF
- Make and model: Boeing 747-8
- Aircraft serial: 40906
- Aircraft time: 29,857 hours, 3,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115U5424
- Condition: Cracked
- Location: Zone 500
- Part time: 29,857 hours, 3,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SKIN PANEL FOUND CRACKED, DELAMINATED, FOUND DURING INSPECTION PER B223914; EXTERNAL - GV: WING UPPER SKIN PANELS. TO INCLUDE: FORWARD OF LEADING EDGE SPAR, FRONT SPAR TO REAR SPAR, & AFT OF REAR SPAR. ACCESS NOTE: UPPER WING SKIN LOWER SURFACE - VISIBLE IN LEADING EDGE BAYS WITH LEADING EDGE DEVICES EXTENDED / VISIBLE IN TRAILING EDGE BAYS WITH FLAPS, SPEED BRAKES AND SPOILERS EXTENDED MPD: 57-425-01
